Alert archive / Alabama / Small Craft Advisories in 2020

Small Craft Advisory 56, NWS Mobile, AL

November 28, 2020

NWS Mobile, AL issued this small craft advisory at Nov 28, 2020, 2:28 AM CST. It took effect at Nov 29, 2020, 12:00 PM CST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2020, 2:28 AM CST (08:28 UTC)
In effect from
Nov 29, 2020, 12:00 PM CST
Expired
Dec 1, 2020, 8:48 AM CST
In force
45 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

760 
WHUS74 KMOB 280828
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
228 AM CST Sat Nov 28 2020

GMZ650-655-670-675-282100-
/O.NEW.KMOB.SC.Y.0056.201129T1800Z-201201T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
228 AM CST Sat Nov 28 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From noon Sunday to 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>636-282100-
/O.NEW.KMOB.SC.Y.0056.201130T0000Z-201201T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
228 AM CST Sat Nov 28 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 AM CST
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 6 PM Sunday to 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
11 follow-up statements
966 
WHUS74 KMOB 282156
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
356 PM CST Sat Nov 28 2020

GMZ650-655-670-675-290600-
/O.CON.KMOB.SC.Y.0056.201129T1800Z-201201T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
356 PM CST Sat Nov 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
6 AM CST TUESDAY...

* WHAT...South to southwest winds 20 to 25 kt Sunday afternoon and
  evening becoming northwest winds 20 to 25 kt with gusts over 30
  kt Sunday night through Monday night. Seas building to 4 to 7 
  feet out 20 nm and 7 to 9 feet from 20 to 60 nm out. 

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From noon Sunday to 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>636-290600-
/O.CON.KMOB.SC.Y.0056.201130T0000Z-201201T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
356 PM CST Sat Nov 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO
6 AM CST TUESDAY...

* WHAT...Southwest winds 18 to 23 kt Sunday evening becoming 
  northwest 20 to 25 kt with gusts up to 30 kt Sunday night 
  through Monday night.

* WHERE...Portions of the coastal waters of Alabama and northwest
  Florida, including Mobile Bay, the Mississippi Sound, Perdido
  Bay, the Pensacola Bay System, and Choctawhatchee Bay. 

* WHEN...From 6 PM Sunday to 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
454 
WHUS74 KMOB 290600
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1200 AM CST Sun Nov 29 2020

GMZ650-655-670-675-291530-
/O.CON.KMOB.SC.Y.0056.201129T1800Z-201201T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1200 AM CST Sun Nov 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
6 AM CST TUESDAY...

* WHAT...South to southwest winds 20 to 25 kt Sunday afternoon 
  and evening becoming northwest winds 20 to 25 kt with gusts 
  over 30 kt Sunday night through Monday night. Seas building to 
  4 to 7 feet out 20 nm and 7 to 9 feet from 20 to 60 nm out.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From noon Sunday to 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>636-291530-
/O.CON.KMOB.SC.Y.0056.201130T0000Z-201201T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1200 AM CST Sun Nov 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO
6 AM CST TUESDAY...

* WHAT...Southwest winds 18 to 23 kt Sunday evening becoming 
  northwest 20 to 25 kt with gusts up to 30 kt Sunday night 
  through Monday night.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida, including Mobile Bay, the Mississippi 
  Sound, Perdido Bay, the Pensacola Bay System, and 
  Choctawhatchee Bay.

* WHEN...From 6 PM Sunday to 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
980 
WHUS74 KMOB 291523
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
923 AM CST Sun Nov 29 2020

GMZ650-655-670-675-292330-
/O.CON.KMOB.SC.Y.0056.201129T1800Z-201201T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
923 AM CST Sun Nov 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 34 kt and 
  seas 6 to 9 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM, Waters from Okaloosa Walton County Line FL to Pensacola 
  FL from 20 to 60 NM, Coastal waters from Pensacola FL to 
  Pascagoula MS out 20 NM and Coastal waters from Okaloosa 
  Walton County Line FL to Pensacola FL out 20 NM.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>636-292330-
/O.CON.KMOB.SC.Y.0056.201130T0000Z-201201T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
923 AM CST Sun Nov 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CST TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 6 PM this evening to 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
827 
WHUS74 KMOB 292138
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
338 PM CST Sun Nov 29 2020

GMZ650-655-670-675-300545-
/O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
338 PM CST Sun Nov 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM, Waters from Okaloosa Walton County Line FL to Pensacola 
  FL from 20 to 60 NM, Coastal waters from Pensacola FL to 
  Pascagoula MS out 20 NM and Coastal waters from Okaloosa 
  Walton County Line FL to Pensacola FL out 20 NM.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>636-300545-
/O.CON.KMOB.SC.Y.0056.201130T0000Z-201201T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
338 PM CST Sun Nov 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
098 
WHUS74 KMOB 300441
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1041 PM CST Sun Nov 29 2020

GMZ630>636-650-655-670-675-301600-
/O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1041 PM CST Sun Nov 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected. Seas 6 to 9 feet offshore.

* WHERE...The coastal waters of Alabama and northwest Florida.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
780 
WHUS74 KMOB 301537
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
937 AM CST Mon Nov 30 2020

GMZ630>636-650-655-670-675-010000-
/O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
937 AM CST Mon Nov 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to around 30 
  kt expected. Seas 4 to 7 feet near shore and 6 to 9 feet well 
  offshore.

* WHERE...The coastal waters of Alabama and northwest Florida,
  including all area bays and sounds.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
626 
WHUS74 KMOB 302150
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
350 PM CST Mon Nov 30 2020

GMZ630>636-650-655-670-675-010600-
/O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
350 PM CST Mon Nov 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to around 30 
  kt expected. Seas 3 to 6 feet near shore and 5 to 8 feet well 
  offshore.

* WHERE...The coastal waters of Alabama and northwest Florida, 
  including all area bays and sounds.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
045 
WHUS74 KMOB 010551
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1151 PM CST Mon Nov 30 2020

GMZ630>636-650-655-670-675-011200-
/O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1151 PM CST Mon Nov 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to around 30 
  kt expected. Seas 3 to 6 feet near shore and 5 to 8 feet well 
  offshore.

* WHERE...The coastal waters of Alabama and northwest Florida, 
  including all area bays and sounds.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
006 
WHUS74 KMOB 010940
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
340 AM CST Tue Dec 1 2020

GMZ670-675-011500-
/O.EXT.KMOB.SC.Y.0056.000000T0000Z-201201T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
340 AM CST Tue Dec 1 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. Seas
  5 to 7 feet.

* WHERE...The gulf waters from Okaloosa Walton County Line FL to
  Pascagoula MS from 20 to 60 NM.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>636-650-655-011200-
/O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
340 AM CST Tue Dec 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WHAT...Northwest winds 18 to 23 kt with gusts up to around 30
  kt. Seas 3 to 5 feet.

* WHERE...The coastal waters of Alabama and northwest Florida, 
  including all area bays and sounds.

* WHEN...Until 6 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
013 
WHUS74 KMOB 011220
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
620 AM CST Tue Dec 1 2020

GMZ630>636-650-655-011330-
/O.EXP.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
620 AM CST Tue Dec 1 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Sustained winds have lowered below 20 knots. Therefore, the Small
Craft Advisory has been allowed to expire.

$$

GMZ670-675-011500-
/O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
620 AM CST Tue Dec 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. 
  Seas 5 to 7 feet.

* WHERE...The gulf waters from Okaloosa Walton County Line FL to 
  Pascagoula MS from 20 to 60 NM.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
534 
WHUS74 KMOB 011448
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
848 AM CST Tue Dec 1 2020

GMZ670-675-011600-
/O.CAN.KMOB.SC.Y.0056.000000T0000Z-201201T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
848 AM CST Tue Dec 1 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Northerly winds will continue to decrease with subsiding seas through
the morning. The Small Craft Advisory is no longer in effect. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 11:58 PM CST, 2 hours 30 minutes earlier.

Area forecast discussion, Nov 27, 11:58 PM CST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1158 PM CST Fri Nov 27 2020

.AVIATION...
06Z issuance...Mixed IFR to low end MVFR conditions are expected
to persist through the TAF period. The potential for brief LIFR
conditions cannot be ruled out. Rain chances begin diminishing as
the front continues pushing south. Winds will be mainly northerly
and light early in the TAF period, increasing to around 5-10kts in
the latter. Patchy fog may also be possible in the early to mid-
morning hours. Conditions will continued to be monitored and
updated if necessary. JEH/88

&&

.PREV DISCUSSION... /issued 1054 PM CST Fri Nov 27 2020/

NEAR TERM UPDATE /Now Through Sunday/...The surface front is
currently just south of the I-65 corridor and expected to continue
moving south out over the Gulf by Saturday morning and eventually
stalling. Mid-level shortwave energy continues moving through zonal
mid level flow over the Lower Mississippi River Valley/Southeast.
Rain chances will continue through the overnight and begin
diminishing into the late morning hours as the front moves out over
the Gulf and drier air begins to filter into the area from the
north. With clouds remaining persistent over the region, low temps
tonight will be similar to last nights overnight lows ranging from
the mid 50s to low 60s north of I-65 and low 60s to mid 60s south of
I-65. Seasonably warm temps are expected over most of the forecast
area again on Saturday, with high temperatures ranging from mid to
upper 60s to near 70 northwest of I-65 to low to mid 70s southeast.

The potent upper level system that was over the four corners region
begins to traverse over the Great Plains region thru Saturday
reaching the ArkLaMiss region by Sunday afternoon. A surface low
will develop over the northwest Gulf along the stalled frontal
boundary and quickly move northeast into central Alabama by
Sunday afternoon. Rain will quickly develop after midnight
Saturday night into early Sunday morning as positive vorticity
advection and warm air advection enhances lift along and to the
north of the frontal zone which will be located very close to the
coast. Going through the day on Sunday, the front will try lifting
northward as a warm front as the surface low moves northeast and
strengthens. Determining how far the boundary will get is still a
challenge. This will determine how much of a warm sector and
resulting instability will spread inland over the region. Latest
GFS guidance keeps the front along the coast and shows significant
rain occurring along and just to the cool side of the boundary.
Meanwhile, the updated ECMWF and NAM show a slightly greater
extent north of the boundary, placing at least the extreme
southern region of the CWA more firmly in the warm sector.
Determining this potential will ultimately determine severe
weather threats. 0-6km bulk shear of 50-60 kt will be more than
supportive of severe weather. Additionally, strong SRH values
ranging from 400- 600m2s2 are located along and just south of the
front. However, if the instability stays just offshore, then there
will be less of a chance for severe weather. Determining severe
weather threat in a high shear, low CAPE environment is hard to
discern fine details of a severe threat. Currently, there is a
Marginal Risk of severe weather across much of the forecast area
with greater reasonability closer to the coast. With PWATs of
1.5-1.75" present periods of heavy rain as the system moves
through will be possible. Conditions will quickly dry out from
west to east Sunday night as a strong cold front moves through the
region. Low temps Sunday morning will range from the low 50s to
around 60 north of I-65 and low to mid 60s south of I-65. High
temps Sunday are expected to range from the mid 60s in the
northwest region of the CWA increasing southeast to the mid 70s.
JEH/88

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 3:44 AM CSTRip Current StatementMOBBaldwin, Mobile48 hr

Nearby

Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.